MathSciNet Relay Station
MathSciNet bibliographic data
MR786345 26A15
Drobot, Vladimir; Morayne, Michał Continuous functions with a dense set of proper local maxima. Amer. Math. Monthly 92 (1985), no. 3, 209–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement